International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 1, Pages 47-55

On a sum analogous to Dedekind sum and its mean square value formula

Zhang Wenpeng

Research Center for Basic Science, Xi'an Jiaotong University, Xi'an, Shaanxi, China

Received 1 March 2001

Copyright © 2002 Zhang Wenpeng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The main purpose of this paper is using the mean value theorem of Dirichlet L-functions to study the asymptotic property of a sum analogous to Dedekind sum, and give an interesting mean square value formula.